Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by DL on October 6, 1998, at 22:17:30

In reply to Re: Remeron, posted by Toby on October 6, 1998, at 9:27:07

> Call the office again to make sure they called it in to the right pharmacy.

..............I am at a total loss. I called the MD's office on last Thurs about how I had increased the Remeron twice to 30mg. They put me on his secretary's voice mail. I left a detailed message about how and why I had increased and that the sedation had markedly decreased. I explained that my sleep seemed to be getting better some too. I asked for a months script for 30mg/day. I called the pharmacy that night and there was nothing. I called back on Fri and secretary said she would ask MD to contact me or call in the script. Called pharmacy on Fri and Sat and was told there was nothing! So I had to wait till Monday. Called Monday and was told again it was called in! I went to pharmacy at 8:30 PM and was told there was nothing for me!!!!! So I asked today if it was called in to another place by mistake. It took them all day to find out and they again said it was there. Meanwhile Monday's dose was the end of the tablets. So tonight I checked again and the pharmacist found that it had been called in after hours-late Friday night and that the insurance co. had refused it so it was put in a "hold" box somewhere. The MD had called in 15mg/day for a month..................Since the original tiny script still had refills and it was too soon to refil no one was doing anything!!!! I was frustrated enough that the pharmacist said she would call the office tomorrow and she gave me 6 tablets since I had none for tonight. I will call AGAIN tomorrow but I was told my MD is gone through Thursday!!!! I am so TIRED of everything being so hard to do.........What should I do? Will another MD who does not know me write a script for the right dose and clear it with the insurance co? If I use these 6 tablets Thurs night will be the last dose and I'm back to dealing with the MD on a Friday............Maybe I should just stop trying.

And,all this when perhaps I have found something with a chance to work after all this time???? I actually had no sedation today. I even slept last night for almost 7 hours!!!!!!!! And I did not give in and take the klonopin. This is good since I only slept about 2-3 hrs Sun. night. Maybe this is all a placebo effect and nothing will really change???? But at least I don't have any side effects now.

QUESTION: Why is it that whenever someone shows caring or concern for me, in gesture, expression or word (no matter how small) I start to cry? I need it so deeply--why don't I just smile and enjoy it?

Our house has sold quickly, I have to leave this place where my last child was born at home 19 years ago. I must go find an apartment quickly and sort through the memories and pains attached to the "things" I will take or leave behind. I feel lost--the rug pulled out from under me. Like the bird who dreams of being released from the cage--then knows not what to do when the door is opened and he is free.

If you forget something, I don't mind answering again, as I'm sure most folks here will have to do as we settle back in. This is a good forum and I think we can adjust. Have faith.

Did you read my post about novocaine? Because it is an allegory of my life....

If I don't give up on the Remeron, should I increase it again? How do you know when to stop increasing it? Do you increase until side effects show again--as I have seen suggested for other AD's?

How will I know if it is worth taking for a while? What should I notice that would tell me my deppression is lessening? If it does help, how long should I take it in the long run?

> The advances may be small and the new direction you take may be different by only a few degrees, but just think about what a difference a few degrees can make in the end. You'll be in a whole new place.

Very well put. I am very visual. A few degrees at the center of a circle can be a big difference at the outside. Intellectually very easy to understand--emotionally and in reality not so easy to imagine in my own future
....So, you are a philosopher of sorts I see? Will you always remain a mystery? I vote that somewhere out there, there are some very lucky patients who probably don't even know how lucky they are...

With a warm smile and a tear-




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:DL thread:827